# SDR QXEA2010111100728

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,578 hours, 10,459 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RT SEAT TRACK CORROSION AT X 644.5.  FOUND SEAT TRACK NR15 TO BE OUT OF LIMITS IAW RD 8/4-53-884 ISSUE 3.   REMOVED NR15 SEAT TRACK IAW SRM 51-40-15 AND 51-42-05.  RECEIVED NEW SEAT TRACK RAIL, LOCATED AND MATCH DRILLED USING EXISTING SPLICES.  COUNTERSUNK AND DEBURRED RT INBD SEAT TRACK NR15 IAW SRM 51-40-07.  INSTALLED NR15 SEAT TRACK IAW SRM 51-41-05, 51-40-15 AND 51-42-05.
